# SDR CA100809005

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA46-500TP
- Aircraft time: 891 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 102559002
- Condition: Leaking
- Location: Hyd System
- Part time: 936 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING MX, PUMP ASSY WAS FOUND TO BE LEAKING. PUMP REPLACED.
